# SDR F3LA96057

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BAC14902808
- Condition: Punctured
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND PUNCTURE IN FAIL/SAFE CHORD BS 440 BETWEEN STRINGER 27 AND 28 RT.  PUNCTURE IS BELIEVED TO HAVE BEEN CAUSED BY CORROSION.  REMOVED AND REPLACED ENTIRE CHORD, REF SRM 51-30-2, SRM 53-10-2.  WORK ACCOMPLISHED ON TRAMCO MWO NR FUSELAGE 214.  (M)
